Oberwolfach Reports


Full-Text PDF (516 KB) | Introduction as PDF | Metadata | Table of Contents | OWR summary
Volume 7, Issue 1, 2010, pp. 55–107
DOI: 10.4171/OWR/2010/02

Moduli Spaces in Algebraic Geometry

Dan Abramovich[1], Gavril Farkas[2] and Stefan Kebekus[3]

(1) Brown University, Providence, USA
(2) Humboldt-Universität zu Berlin, Germany
(3) Universität Freiburg, Germany

The workshop on Moduli Spaces in Algebraic Geometry aimed to bring together researchers from all branches of moduli theory, in order to discuss moduli spaces from different points of view, and to give an overview of methods used in their respective fields. Highlights included a complete proof of Göttsche’s conjecture, a proof of rationality of a moduli space constructed via GIT quotient using reduction modulo p, and a proof of a conjecture of Looijenga using the ideas of mirror symmetry.

No keywords available for this article.

Abramovich Dan, Farkas Gavril, Kebekus Stefan: Moduli Spaces in Algebraic Geometry. Oberwolfach Rep. 7 (2010), 55-107. doi: 10.4171/OWR/2010/02